# SDR SWAA2022103147086

- Difficulty date: September 21, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP ON BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2022-529781 / [01] REPLACED ANGLE - CLIP AND FASTENERS LOCATED ON BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 SHEET 75 REV- SEE INDIVIDUAL SIGNOFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFF BELOW
